Computing sharp 2-factors in claw-free graphs


Broersma, Hajo and Paulusma, Daniël (2010) Computing sharp 2-factors in claw-free graphs. Journal of Discrete Algorithms, 8 (3). pp. 321-329. ISSN 1570-8667

[img] PDF
Restricted to UT campus only
: Request a copy
Abstract:In a previous paper we obtained an upper bound for the minimum number of components of a 2-factor in a claw-free graph. This bound is sharp in the sense that there exist infinitely many claw-free graphs for which the bound is tight. In this paper we extend these results by presenting a polynomial algorithm that constructs a 2-factor of a claw-free graph with minimum degree at least four whose number of components meets this bound. As a byproduct we show that the problem of obtaining a minimum 2-factor (if it exists) is polynomially solvable for a subclass of claw-free graphs. As another byproduct we give a short constructive proof for a result of Ryjáček, Saito and Schelp.

Item Type:Article
Copyright:© 2009 Elsevier B.V.
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Research Group:
Link to this item:
Official URL:
Export this item as:BibTeX
HTML Citation
Reference Manager


Repository Staff Only: item control page